# SDR 08FDEA03594

- Difficulty date: August 26, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 58,518 hours, 12,415 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA76431
- Condition: Cracked
- Location: Bs 1521 L29r
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE EXTERNAL LONGERON END FITTING AT STA 1521.000 LONGERON 29   FOUND WITH CRACK.  HFEC INSPECTION CARRIED OUT PER DAC NDT SPM REVISION 13.06-06-10-01.001, CRACK IS   APPROXIMATELY 1 INCH LONG. CRACKED SPLICE REMOVED AND REPLACED AS PER SRM 51-33-01 VOLUME II. NEW SPLICE REWORKED AS PER DRAWING AEA7643.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
